I have never had a very normal menstrual cycle. I went to the doctor and she prescribed me Provera (Medroxyprogesterone). I took it for 10 days, then 3 days after I stopped, I got my 'period'. It was light for the first 2 days, 3rd day was normal, now today (day 4) its heavy and I have huge clots coming out too. Its kind of scary because I've never had this happen before. This morning I felt something come out, so I went to the bathroom and pulled my pants down and there was a clot the size of a ping pong ball on the pad. It happened 2 more times in the past 4 hours. I also have cramps, but they aren't unbearable, just annoying. Is this normal after taking Provera? I feel weird going to work for the next 8 1/2 hours if these clots are going to keep coming out!
You should get the possibilities of endometriosis and adenomyosis ruled out from your gynecologist. The typical signs of adenomyosis are prolonged, heavy bleeding during your periods or severe cramping. Symptoms of endometriosis include pelvic pain(usually before menstruation but sometimes during intercourse, urination or defecation), sometimes diarrhea or constipation, irregular or heavy menstrual bleeding, sometimes blood in the urine and inability to conceive.
Although ultrasound is useful in diagnosing endometriosis, but still cannot definitively diagnose endometriosis.Laproscopy is the only accurate way of diagnosing endometriosis. Get it evaluated from a gynecologist to confirm the diagnosis.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.